IJPAM: Volume 75, No. 2 (2012)

COMBINED COMPACT FINITE DIFFERENCE TREATMENT
OF BURGERS' EQUATION

M.H. Mousa$^1$, A.A. Abadeer$^2$, M.M. Abbas$^3$
$^1$Department of Mathematics
Faculty of Science
Mansoura University
Mansoura, 35516, EGYPT
$^{2,3}$Department of Mathematics
Faculty of Science at Damietta
Mansoura University
New Damietta, 34517, EGYPT


Abstract. In this paper, numerical solution of nonlinear Burgers' equation is obtained by using a combined compact finite difference method, our method is simple and avoids restrictions and complications encountered in published methods. The computed results given here are compared with the exact solution and pervious works to show the efficiency of the method.

Received: June 18, 2011

AMS Subject Classification: 65M06, 97M50

Key Words and Phrases: Burgers' equation, combined compact finite differences, compact finite differences

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 2